Show simple item record

dc.contributor.authorTaqqu, Murad S.en_US
dc.date.accessioned2019-08-29T12:57:48Z
dc.date.available2019-08-29T12:57:48Z
dc.date.issued2013-02-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000315016000006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=6e74115fe3da270499c3d65c9b17d654
dc.identifier.citationMurad S Taqqu. 2013. "Benoit Mandelbrot and Fractional Brownian Motion." STATISTICAL SCIENCE, Volume 28, Issue 1, pp. 131 - 134 (4). https://doi.org/10.1214/12-STS389
dc.identifier.issn0883-4237
dc.identifier.urihttps://hdl.handle.net/2144/37509
dc.description.abstractAlthough fractional Brownian motion was not invented by Benoît Mandelbrot, it was he who recognized the importance of this random process and gave it the name by which it is known today. This is a personal account of the history behind fractional Brownian motion and some subsequent developments.en_US
dc.description.sponsorshipThis work was partially supported by the NSF Grant DMS-10-07616 at Boston University. Any opinions expressed here are those of the author and do not necessarily reflect the views of the NSF. (DMS-10-07616 - NSF at Boston University)en_US
dc.format.extent131 - 134 (4)en_US
dc.languageEnglish
dc.publisherINST MATHEMATICAL STATISTICSen_US
dc.relation.ispartofSTATISTICAL SCIENCE
dc.subjectStatistics & probabilityen_US
dc.subjectMathematicsen_US
dc.subjectLong-range dependenceen_US
dc.subjectLong memoryen_US
dc.subjectSelf-similarityen_US
dc.subjectHurst statisticen_US
dc.subjectMandelbrot, Benoiten_US
dc.subjectStatisticsen_US
dc.titleBenoît Mandelbrot and fractional Brownian motionen_US
dc.typeArticleen_US
dc.description.versionFirst author draften_US
dc.identifier.doi10.1214/12-STS389
pubs.elements-sourceweb-of-scienceen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.orcid0000-0002-1145-9082 (Taqqu, Murad S)
dc.identifier.mycv32147


This item appears in the following Collection(s)

Show simple item record